# SDR REXA201100809

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 23,033 hours, 19,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY FLOOR LIGHT STRIP INOP AT 6CD.  REMOVED AND REPLACED 1 EMERGENCY FLOOR LIGHT STRIP AT 6CD IAW AMM 33-51-01.  OPS CHECK GOOD.  VERIFIED PART EFFECTIVITY.
